# SDR 2001F00145

- Difficulty date: May 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT BS 890 BETWEEN STRINGER 20R AND 21R WAS FOUND DENTED.  THE DAMAGED AREA WAS REPAIRED IAW BOEING FAX COO-SJD-01-00392M DATED 6/11/2001.  (M)
